# SDR ARWA981030

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM FLIGHT COMPARTMENT STATION 55, LBL 29 TO LBL 47, CUT OUT OF CORROSION.  FABRICATED BEAM UPPER CHORD AND INSTALLED IAW EO JOSSAIR, CO NR 18R5371001, WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 4420.  (M)
